Katalog GES

A Class of Exceptional Polynomials

We present a class of indecomposable polynomials of non prime-power degree over the finite field of two elements which are permutation polynomials on infinitely many finite extensions of the field. The associated geometric monodromy groups are the simple groups PSL2(2k), where k ≥ 3 and odd.... Full description

1st Person: Cohen, Stephen D.
Additional Persons: Matthews, Rex W. verfasserin
Source: in Transactions of the American Mathematical Society Vol. 345, No. 2 (1994), p. 897-909
More Articles
Type of Publication: Article
Language: English
Published: 1994
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links